Top answers from doctors based on your search:
Disclaimer

pathophysiology of hemiparesis

A 44-year-old member asked:
Dr. Tejas Ozarkar
9 years experience General Practice
PT/Baclofen or botox: To help with spasticity, things like Baclofen pumps and Botox injections into the muscle have shown to reduce the stiffness and increase function. Mos ... Read More
2
2 thanks
Dr. Tapan Joshi
27 years experience Pain Management
Many ways: Oral medications like baclofen, tizanidine, or botox/phenol injection therapy........But you shoyld always to stretching exercises at home with spasti ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old female asked:
Dr. Frederick Nahm
27 years experience Neurology
Spasticity: This refers to increased tone combined with weakness. It is a sign of some impairment in the central nervous system. Speak to your neurologist for m ... Read More
Dr. James Ferguson
46 years experience Pediatrics
One side affected: This generally refers to a disorder of strength and mobility involving one side of the body.The limbs are stiff and movement is difficult but possible ... Read More
A 36-year-old member asked:
Dr. Larry Armstrong
27 years experience Neurosurgery
No: A single pinched nerve may cause weakness in the distribution of that nerve only. Hemiparesis=weakness on half the body should be caused by something ... Read More
A 47-year-old member asked:
Dr. Larry Armstrong
27 years experience Neurosurgery
Absolutely: Start with your family md and then a neurologist for a full neurological workup and treatment.
2
2 thanks
A 37-year-old member asked:
Dr. Janice Wiesman
32 years experience Neurology
Weakness: This means that the muscles on the right side of hte body are mildly weak. It is typically called hemiparesis (half-weak) when the cause is a problem ... Read More
6
6 thanks
A 43-year-old member asked:
Dr. Jonathan Dissin
39 years experience Neurology
Medication/botox: You want to maintain some degree of spasticity in your leg to assist walking. The use of oral medication may help, but will affect arm and leg-plus th ... Read More
5
5 thanks
A 17-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Hemiparesis: The psychological effects of hemiparesis vary with the person and extent of symptoms. Many people struggle with frustration about not being able to u ... Read More
2
2 comments
1
1 thank
A 34-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Suggestions: Could try anti-spasticity drugs, such as baclofen, dantrolene, or tizanidine, and even BOTOX. Baclofen pump of value in some cases. However, physica ... Read More
A 51-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Approaches: Physical and occupational therapy, exercises, BOTOX, anti spasticity drugs such as tizanidine, baclofen, even diazepam. Maybe if all else fails, use ... Read More
A 40-year-old member asked:
Dr. Carla Enriquez
50 years experience Pediatrics
One side weakness : If you have one sided weakness, decreased strength, decreased sensation, gait problems, trouble swallowing, then you should be examined. See your doct ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month